Reaction to Juvederm
Thank you for your question. I am sorry to hear about your experience with Juvederm. I do not think this is an infection but a reaction to the Juvederm.
Dhaval M. Patel
Double board certified
Delayed allergic reaction to Juvederm?
I'm sorry that you are experiencing problems after your Juvederm injection to your lips. This is a rare reaction to the hyaluronic acid fillers and is likely not due to an infection (as evidenced by your favorable response to steroid pills). You should return to your injector and have the product dissolved with hyaluronidase. This is very likely to correct your reaction. The HA fillers may not be for you. Good luck.
If you are experiencing consistent problems with the product, it may be worth while to have it removed.
If you are experiencing consistent problems with the product, it may be worth while to have it removed. Although, you may want to consider other reasons why your lips are swelling. Diet can have an effect on inflammation to the lips.
All the Best.
Do I have an infection? Should I take antibiotics and then have it removed?
Does not appear as an infection. More as a reaction that needs more steroid therapy. Plus STOP everything else going into your lips!
You may be having a delayed allergic reaction to the Juvederm. Allergy to hyaluroindase is rare, however your doctor can put a little bit into your forearm and then watch for any swelling or redness which would indicate an allergy to this. If no problems, you should have injection into your lips to eliminate the juvederm. Improvement with the Medrol indicates that it is some sort of inflammatory or allergy as opposed to infection.